# SDR ASOA201703243059

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 33,361 hours, 26,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14521890001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT FUSELAGE SKIN AROUND RIVET HOLE AT FRAME 75, FIRST RIVET BELOW STR 2R. DOUBLER REPAIR IAW SRM 53-31-01 PARA 11.  REF FCBS 53-30-07-001 FIG 1.
